X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (106) 106
analysis (64) 64
finite element method (59) 59
mathematical analysis (46) 46
mathematical models (44) 44
mathematics, applied (43) 43
physics (39) 39
algorithms (34) 34
mechanics (31) 31
computer simulation (29) 29
physics, mathematical (27) 27
finite element analysis (26) 26
materials science, multidisciplinary (25) 25
finite-elemente-methode (23) 23
simulation (22) 22
number theory (20) 20
methods (19) 19
research (19) 19
nanoscience & nanotechnology (18) 18
finite multiple zeta values (17) 17
high energy physics - theory (17) 17
physics, fluids & plasmas (17) 17
polynomials (17) 17
studies (17) 17
computational fluid dynamics (16) 16
engineering (16) 16
usage (16) 16
numerical analysis (15) 15
quantum physics (15) 15
engineering, civil (14) 14
finite fields (14) 14
mathematics - number theory (14) 14
mathematics, interdisciplinary applications (14) 14
algebra (13) 13
finite-temperature (13) 13
fluid flow (13) 13
physics, multidisciplinary (13) 13
thermodynamics (13) 13
biomedical engineering (12) 12
construction & building technology (12) 12
dynamics (12) 12
mechanical properties (12) 12
physics, applied (12) 12
physics, particles & fields (12) 12
combinatorics (11) 11
fluid dynamics (11) 11
mathematical physics (11) 11
mathematics, general (11) 11
microfluidics (11) 11
partial differential equations (11) 11
electrophoresis (10) 10
equations (10) 10
high energy physics (10) 10
instruments & instrumentation (10) 10
mechanical engineering (10) 10
mikrofluidik (10) 10
optimization (10) 10
behavior (9) 9
chemistry, physical (9) 9
dynamical systems (9) 9
elementary particles, quantum field theory (9) 9
engineering, electrical & electronic (9) 9
engineering, mechanical (9) 9
finite-fields (9) 9
flow (9) 9
fluid mechanics (9) 9
humans (9) 9
separation (9) 9
stability (9) 9
theoretical, mathematical and computational physics (9) 9
approximation (8) 8
astrophysics (8) 8
computer science, theory & methods (8) 8
field (8) 8
geometry (8) 8
mechanical engineering and machinery (8) 8
multiple zeta values (8) 8
numerische simulation (8) 8
quantum field theories, string theory (8) 8
systems (8) 8
finite-element-method (7) 7
integrals (7) 7
modeling (7) 7
physics - high energy physics - theory (7) 7
properties (7) 7
series (7) 7
singularities (7) 7
sum formula (7) 7
transport (7) 7
classical and quantum gravitation, relativity theory (6) 6
computation (6) 6
construction (6) 6
deformation (6) 6
density (6) 6
differential equations (6) 6
differential equations, partial (6) 6
electroosmotic flow (6) 6
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Kyushu journal of mathematics, ISSN 1340-6116, 2018, Volume 72, Issue 2, pp. 333 - 342
We present explicit formulas for all finite multiple zeta values by introducing a multiple generalization of Bernoulli polynomials associated with finite multiple zeta values... 
multiple Bernoulli polynomials | multiple zeta functions | finite multiple zeta values | Multiple bernoulli polynomials | Multiple zeta functions | Finite multiple zeta values | POLYLOGARITHMS | MATHEMATICS | HARMONIC SUMS | Functions (mathematics) | Mathematical analysis | Polynomials
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 05/2018, Volume 14, Issue 4, pp. 975 - 987
An explicit formula for the height-one multiple zeta values (MZVs) was proved by Kaneko and the second author... 
Multiple zeta values | derivation relations | explicit formula for the height-one multiple zeta values | symmetrized multiple zeta values | finite multiple zeta values | MATHEMATICS
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 03/2017, Volume 13, Issue 2, pp. 419 - 427
The derivation relations for multiple zeta values are proved by Ihara, Kaneko and Zagier... 
Multiple zeta values | derivation relations | symmetrized multiple zeta values | finite multiple zeta values | MATHEMATICS
Journal Article
Journal of Number Theory, ISSN 0022-314X, 12/2017, Volume 181, pp. 99 - 116
We define finite multiple zeta values (FMZVs) associated with some combinatorial objects, which we call 2-colored rooted trees, and prove that FMZVs associated... 
Trees | Finite multiple zeta values | MATHEMATICS | THEOREM | HARMONIC SUMS
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2015, Volume 67, Issue 3, pp. 1069 - 1076
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 05/2016, Volume 12, Issue 3, pp. 787 - 812
We prove that the ℚ -vector space generated by the multiple zeta values is generated by the finite real multiple zeta values introduced by Kaneko and Zagier. 
Multiple zeta values | finite real multiple zeta values | linearized double shuffle spaces | shuffles and stuffles | MATHEMATICS | HARMONIC SUMS | Mathematics - Number Theory
Journal Article
Kyushu journal of mathematics, ISSN 1340-6116, 2016, Volume 70, Issue 1, pp. 197 - 204
We prove three theorems on finite real multiple zeta values: the symmetric formula, the sum formula and the height-one duality theorem... 
finite real multiple zeta values | Finite real multiple zeta values
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 1/2012, Volume 27, Issue 1, pp. 15 - 28
Journal Article
COMPOSITIO MATHEMATICA, ISSN 0010-437X, 12/2018, Volume 154, Issue 12, pp. 2701 - 2721
We study the values of finite multiple harmonic q-series at a primitive root of unity and show that these specialize to the finite multiple zeta value (FMZV... 
MATHEMATICS | finite multiple harmonic q-series | symmetric multiple zeta (star) values | finite multiple zeta (star) values | Kaneko-Zagier conjecture | multiple zeta (star) values | SUM FORMULA | Mathematics - Number Theory
Journal Article
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, ISSN 0004-9727, 02/2020, Volume 101, Issue 1, pp. 23 - 34
We prove a new linear relation for multiple zeta values. This is a natural generalisation of the restricted sum formula proved by Eie, Liaw and Ong... 
MATHEMATICS | derivation relation | Ohno's relation | Ohno-type relation | multiple zeta values | finite multiple zeta values
Journal Article
by Seki, S
TOHOKU MATHEMATICAL JOURNAL, ISSN 0040-8735, 2019, Volume 71, Issue 1, pp. 111 - 122
Journal Article
PACIFIC JOURNAL OF MATHEMATICS, ISSN 0030-8730, 11/2019, Volume 303, Issue 1, pp. 325 - 335
The sum formula for finite and symmetric multiple zeta values, established by Wakabayashi and the authors, implies that if the weight and depth are fixed and the specified component is required... 
MATHEMATICS | restricted sum formula | finite real multiple zeta values | sum formula | symmetric multiple zeta values | finite multiple zeta values | symmetrised multiple zeta values
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 0004-9727, 08/2019, Volume 100, Issue 1, pp. 34 - 40
...–Murakami relation in the theory of multiple zeta values. We use an explicit form of a generating series given by Aoki and Ohno. 
MATHEMATICS | Le-Murakami relation | multiple zeta value | Aoki-Ohno relation | finite multiple zeta value
Journal Article
Journal of number theory, ISSN 0022-314X, 2018, Volume 192, pp. 168 - 180
We prove a formula among finite multiple zeta values with four parameters. This formula is proved by using the iterated integral expression of the multiple polylogarithms... 
Finite multiple zeta values | Sum formula | POLYLOGARITHMS | MATHEMATICS
Journal Article
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, ISSN 0025-5645, 07/2015, Volume 67, Issue 3, pp. 1069 - 1076
The sum formula is one of the most well-known relations among multiple zeta values... 
MATHEMATICS | sum formula | HARMONIC SERIES | finite multiple zeta value
Journal Article
Kyushu journal of mathematics, ISSN 1340-6116, 2018, Volume 72, Issue 2, pp. 277 - 285
Ohno's relation is a well-known relation among multiple zeta values. In this paper,we prove an Ohno-type relation for finite multiple zeta values, which is conjectured by Kaneko... 
sum formula | Ohno's relation | finite multiple zeta value | Finite multiple zeta value | Ohno’s relation | Sum formula | MATHEMATICS | SERIES | HARMONIC SUMS
Journal Article
Journal of number theory, ISSN 0022-314X, 05/2020
Journal Article
Journal of Algebra, ISSN 0021-8693, 01/2017, Volume 469, pp. 323 - 357
Recently, several people study finite multiple zeta values (FMZVs) and finite polylogarithms (FPs... 
Finite multiple polylogarithm | Bernoulli number | Congruence | Functional equation | MATHEMATICS | ZETA | ARITHMETIC THEORY | NUMBERS | BERNOULLI | CONGRUENCES | SUMS
Journal Article
Functiones et Approximatio, Commentarii Mathematici, ISSN 0208-6573, 2016, Volume 54, Issue 1, pp. 65 - 72
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.